# SDR MALA954374

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuators
- Part number: 2752010003
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3306 - IN CRUISE FLIGHT TO MSP, THE NOSE GEAR BEGAN TO CYCLE IN THE WHEEL WELL.  THE CREW LOWERED THE GEAR AND CONTINUED TO MSP.  MAINTENANCE REPLACED THE LEFT AND RIGHT NOSE LANDING GEAR ACTUATORS.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
